# SDR FDEA201311082715

- Difficulty date: November 8, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N6938
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT BS 460-480, STR 27L- 28L,  PUNCTURED THROUGH.   REPAIRED IAW EA F-5240-T0303070.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
